# SDR AALA202209132523

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737
- Aircraft serial: 33243
- Aircraft time: 21,107 hours, 8,589 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Circuit Breaker
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR STICKS CLOSED WITH RED GUARD SWITCH UP. RESET COCKPIT DOOR. CONTROL CIRCUIT BREAKER.
